CSpace  > 应用数学研究所
bivariateestimationwithlefttruncateddata
Sun LQ(孙六全)1; Ren HB(任浩波)2
2001
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume17Issue:2Pages:145
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/46562
Collection应用数学研究所
Affiliation1.中国科学院数学与系统科学研究院
2.北京大学
Recommended Citation
GB/T 7714
Sun LQ,Ren HB. bivariateestimationwithlefttruncateddata[J]. actamathematicaeapplicataesinica,2001,17(2):145.
APA 孙六全,&任浩波.(2001).bivariateestimationwithlefttruncateddata.actamathematicaeapplicataesinica,17(2),145.
MLA 孙六全,et al."bivariateestimationwithlefttruncateddata".actamathematicaeapplicataesinica 17.2(2001):145.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[孙六全]'s Articles
[任浩波]'s Articles
Baidu academic
Similar articles in Baidu academic
[孙六全]'s Articles
[任浩波]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[孙六全]'s Articles
[任浩波]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.